# SDR DALA2022041902681

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 52,754 hours, 27,450 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 - DIRTY SOCK ODOR IN FLIGHT DECK. CORRECTIVE ACTION: T/S PER AMDS W/C 0550-2002.(7304890)
